# SDR HNAA2012021500582

- Difficulty date: February 15, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 66,411 hours, 75,571 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, RT MLG UNSAFE LIGHT REMAINED ON DURING GEAR EXTENSION.  COMPLIED WITH EMERGENCY CHECKLIST, ALT VISUAL INDICATION INDICATED RT GEAR UNSAFE.
